I am sorry to hear about your symptoms. Given how unwell you feel and how concerned you are about your symptoms, I encourage you to arrange an appointment with a primary care physician
. Your will require a thorough, in-person evaluation to determine a precise cause of your symptoms.
In general, your heart rate increases during periods when your organs require additional oxygen and nutrients. It can also slow during periods when your organs are less metabolically active, such as during sleep. Young people and those who undergo regular, strenuous exercise often have slow heart rate because their heart is able to pump adequately at a slower rate. Beta blockers function by decreasing your heart rate. It is not possible to determine from your question why you are taking beta blockers. I encourage you to see your doctor
to determine the cause of your slow heart rate and whether you need to continue taking beta blockers.
A heart attack, or myocardial infarction, occurs when a cholesterol plaque in your coronary arteries fractures, leading to a blood clot that blocks blood flow. Patients often experience chest pain, jaw pain
, arm pain, and trouble breathing. Although it is rare for someone your age to suffer a heart attack, it can occur. I encourage you to arrange a primary care appointment to determine the cause of your symptoms.